Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems

RF Curtain*, AJ Sasane

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

29 Citations (Scopus)

Abstract

We examine the relationships between the exponential (or strong) stability of certain classes of regular linear systems and the compactness and nuclearity properties of the Hankel operator. New sufficient conditions for nuclearity are given for exponentially stable regular linear systems with an analytic semigroup.

Original languageEnglish
Pages (from-to)1260-1270
Number of pages11
JournalInternational Journal of Control
Volume74
Issue number12
Publication statusPublished - Aug-2001

Keywords

  • APPROXIMATION

Cite this